Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant. Accidently took high dose of utrogerstan. What are the risks?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I accidentally took 2 x utrogerstan 200 mg within one hour> What should I do? I am 4 months pregnant from IVF...
Posted Mon, 18 Mar 2013 in Pregnancy
Answered by Dr. Rakhi Tayal 11 minutes later

Thanks for posting your query.

Utrogestan are capsules containing micronised progesterone which are given to support the placental function till 14 weeks of pregnancy. Taking two capsules accidentally instead of one is not likely to cause any harm to the baby. You might experience more side effects like nausea, headache, drowsiness, etc. All these effects are likely to subside in 6-8 hours.

Please do not worry. I will again stress that there should be no major cause for worry.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor